View : 150 Download: 0

On quasisimilarity for log-hyponormal operators

Title
On quasisimilarity for log-hyponormal operators
Authors
Jeon I.H.Tanahashi K.Uchiyama A.
Ewha Authors
전인호
Issue Date
2004
Journal Title
Glasgow Mathematical Journal
ISSN
0017-0895JCR Link
Citation
vol. 46, no. 1, pp. 169 - 176
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper we show that the normal parts of quasisimilar loghyponormal operators are unitarily equivalent. A Fuglede-Putnam type theorem for log-hyponormal operators is proved. Also, it is shown that a log-hyponormal operator that is quasisimilar to an isometry is unitary and that a log-hyponormal spectral operator is normal.
DOI
10.1017/S0017089503001642
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE